# SDR 98ZZZX4088

- Difficulty date: July 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N521AT
- Make and model: Boeing 757-28A
- Aircraft serial: 24368
- Engine: Rroyce RB211535E437
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Valve
- Part number: 32143042
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDW - DURING P/F, FOUND NR 2 ENGINE TRANSLATING COWL (11 O'CLOCK) WITH EVIDENCE OF HEAT DAMAGE.  FURTHER INSPECTION REVEALED THE HIGH PRESSURE (PNEUMATIC) SHUT-OFF VALVE WAS LEAKING.  TRANSLATING COWL AND PNEUMATIC VALVE WERE REPLACED, OPERATIONS CHECKED SYSTEM, AND OK FOR RETURN TO SERVICE.
